MathSciNet Relay Station
MathSciNet bibliographic data
MR1459156 35K65 (35C05 35K15 42A38 47D06)
Watanabe, Michiaki; Watanabe, Shuji The explicit solution of a diffusion equation with singularity. Proc. Amer. Math. Soc. 126 (1998), no. 2, 383–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement